not sure what to think
1 Replies
vidia1103 - December 12

ok well I have been taking ovulex for 3 weeks now. I am 9 days late on my period and my face is broken out, im tired all the time, and extremely grouchy. I took a pregnancy test and it is negative. Could these be side effects from the ovulex? Please give advice

 

Amanda Ivey - December 17

Well it could be a side effect, just to be sure though you should prob go to a doctor and get one taken, maybe by blood or with theirs, just to be positive.

Good luck and let me know how everything turns out for you. In the meantime Your BFP will stay in my prayers

Amanda

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question